# SDR DLL19992394

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1550830101
- Condition: Cracked
- Location: Bs 1796
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR CUTOUT SURROUND STRUCTURE WAS FOUND WITH A      TYPICAL CRACK IN THE BACK-UP INTERCOSTAL OF THE NR 2 DOOR STOP ON THE FS 1796 DOOR CUTOUT FRAME.  THE CRACK IS TYPICAL OF LAC S/B 93-53-270.  THE CRACKED STRUCTURE WILL BE REPLACED PER THE REQUIREMENTS OF THE LAC S/B AND PER ER/A 368615-14.
